# SDR ASAA024042

- Difficulty date: April 11, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 810022605
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND FLOOR TRACK LIGHTS DISCONNECTED AT ROW 22.  RECONNECTED WIRES.  TRACK LIGHTS THEN OPERATED NORMALLY.  (M)
